Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Every weak proper homotopy equivalence is weakly properly homotopic to a proper homotopy equivalence


Authors: David A. Edwards and Harold M. Hastings
Journal: Trans. Amer. Math. Soc. 221 (1976), 239-248
MSC: Primary 55D10
MathSciNet review: 0410735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every weak proper homotopy equivalence of $ \sigma $-compact, locally compact Hausdorff spaces is weakly properly homotopic to a proper homotopy equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D10

Retrieve articles in all journals with MSC: 55D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0410735-3
PII: S 0002-9947(1976)0410735-3
Keywords: Pro-homotopy theory, proper homotopy theory, Whitehead Theorems, Q-manifolds
Article copyright: © Copyright 1976 American Mathematical Society